# SDR SWIA2025080061066

- Difficulty date: May 5, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 41,837 hours, 30,654 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: CC670120273
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT TRACK 1-2 AFT IB & OB WORN OUT OF LIMITS . REMOVED AND REPLACED SLAT TRACK 1-2 AFT IB & OB  PER CRJ 700 AMM 27-81-44-801-A01
